American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(44A10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 47 found      Go to page: 1 2

[1] Michael Schröder. On three methods for analytic Laplace inversion in the framework of Brownian motion and their excursions. Quart. Appl. Math. 71 (2013) 549-572.
Abstract, references, and article information
View Article: PDF

[2] Yuji Hamana and Hiroyuki Matsumoto. The probability distributions of the first hitting times of Bessel processes. Trans. Amer. Math. Soc. 365 (2013) 5237-5257.
Abstract, references, and article information
View Article: PDF

[3] Bertin Diarra. The $p$-adic $q$-distributions. Contemporary Mathematics 596 (2013) 45-62.
Book volume table of contents
View Article: PDF

[4] Hamadoun Maïga and Fana Tangara. Some identities and congruences for Stirling numbers of the second kind. Contemporary Mathematics 596 (2013) 149-162.
Book volume table of contents
View Article: PDF

[5] M. M. Meerschaert and H.-P. Scheffler. Tauberian theorems for matrix regular variation. Trans. Amer. Math. Soc. 365 (2013) 2207-2221.
Abstract, references, and article information
View Article: PDF

[6] Eduardo Kausel and Mirza M. Irfan Baig. Laplace transform of products of Bessel functions: A visitation of earlier formulas. Quart. Appl. Math. 70 (2012) 77-97.
Abstract, references, and article information
View Article: PDF

[7] Bejoy K. Choudhury. Transient temperature response of spherical bodies. Quart. Appl. Math. 69 (2011) 205-225.
Abstract, references, and article information
View Article: PDF

[8] Michael Schröder. On constructive complex analysis in finance: Explicit formulas for Asian options. Quart. Appl. Math. 66 (2008) 633-658. MR 2465139.
Abstract, references, and article information
View Article: PDF

[9] G. Letac and J. Wesołowski. Laplace transforms which are negative powers of quadratic polynomials. Trans. Amer. Math. Soc. 360 (2008) 6475-6496. MR 2434295.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Jaap Korevaar. The Wiener--Ikehara theorem by complex analysis. Proc. Amer. Math. Soc. 134 (2006) 1107-1116. MR 2196045.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Boris Baeumer. On the inversion of the convolution and Laplace transform. Trans. Amer. Math. Soc. 355 (2003) 1201-1212. MR 1938753.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] J. Korevaar. A century of complex Tauberian theory. Bull. Amer. Math. Soc. 39 (2002) 475-531. MR 1920279.
Abstract, references, and article information
View Article: PDF

[13] Jigen Peng and Si-Kit Chung. Laplace transforms and generators of semigroups of operators. Proc. Amer. Math. Soc. 126 (1998) 2407-2416. MR 1469432.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Charles J. K. Batty, Jan van Neerven and Frank Räbiger. Tauberian theorems and stability of solutions of the Cauchy problem. Trans. Amer. Math. Soc. 350 (1998) 2087-2103. MR 1422891.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] Masaki Kashiwara and Pierre Schapira. Integral transforms with exponential kernels and Laplace transform. J. Amer. Math. Soc. 10 (1997) 939-972. MR 1447834.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] Jochen Denzler. A hypergeometric function approach to the persistence problem of single sine-Gordon breathers. Trans. Amer. Math. Soc. 349 (1997) 4053-4083. MR 1422601.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] Kenneth F. Andersen. Weighted inequalities for convolutions . Proc. Amer. Math. Soc. 123 (1995) 1129-1136. MR 1277088.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] Steven Bloom. Hardy integral estimates for the Laplace transform . Proc. Amer. Math. Soc. 116 (1992) 417-426. MR 1094497.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] John Strain. A fast Laplace transform based on Laguerre functions . Math. Comp. 58 (1992) 275-283. MR 1106983.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] Kenneth I. Gross and Donald St. P. Richards. Hypergeometric functions on complex matrix space. Bull. Amer. Math. Soc. 24 (1991) 349-355. MR 1071029.
Abstract, references, and article information
View Article: PDF

[21] Walter Gautschi. A class of slowly convergent series and their summation by Gaussian quadrature . Math. Comp. 57 (1991) 309-324. MR 1079017.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[22] Walter Gautschi. On certain slowly convergent series occurring in plate contact problems . Math. Comp. 57 (1991) 325-338. MR 1079018.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[23] C. J. K. Batty. Tauberian theorems for the Laplace-Stieltjes transform . Trans. Amer. Math. Soc. 322 (1990) 783-804. MR 1013326.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[24] D. D. Ang, John Lund and Frank Stenger. Complex variable and regularization methods of inversion of the Laplace transform . Math. Comp. 53 (1989) 589-608. MR 983558.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[25] Antonio J. Duran. The Stieltjes moments problem for rapidly decreasing functions . Proc. Amer. Math. Soc. 107 (1989) 731-741. MR 984787.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[26] I. Győri, G. Ladas and L. Pakula. On oscillations of unbounded solutions . Proc. Amer. Math. Soc. 106 (1989) 785-792. MR 969316.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[27] R. Kerman and E. Sawyer. On weighted norm inequalities for positive linear operators . Proc. Amer. Math. Soc. 105 (1989) 589-593. MR 947314.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[28] Saburou Saitoh. Fourier-Laplace transforms and the Bergman spaces . Proc. Amer. Math. Soc. 102 (1988) 985-992. MR 934879.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[29] Frank Neubrander. On the relation between the semigroup and its infinitesimal generator . Proc. Amer. Math. Soc. 100 (1987) 104-108. MR 883409.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[30] J. N. Lyness and G. Giunta. A modification of the Weeks method for numerical inversion of the Laplace transform . Math. Comp. 47 (1986) 313-322. MR 842138.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 47 found      Go to page: 1 2